MAUDE Adverse Event Report: SPECTRANETICS CORPORATION TIGHTRAIL ROTATING DILATOR SHEATH; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

SPECTRANETICS CORPORATION TIGHTRAIL ROTATING DILATOR SHEATH; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 545-513
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) and right atrial (ra) lead due to bacteremia.Spectranetics lld #2 lead locking devices (lld #2s) were inserted into each lead to provide traction.Beginning with a spectranetics 13f tightrail rotating dilator sheath on the rv lead, progress stalled within the subclavian region, and the patient's blood pressure dropped.A perforation to the axillary vein was discovered, and rescue efforts began, including expanding the pocket in order to repair the perforation.The patient stabilized, and the procedure was completed with no further patient harm.This report captures the tightrail in use when the perforation occurred, requiring intervention.There was no alleged malfunction of any spectranetics devices in use during the procedure.
 
Additional Manufacturer Narrative
A4) patient weight - not available from facility.H3) the tightrail was discarded, thus no product investigation was performed.H6) per ifu, perforation is listed as a potential adverse event with use of the tightrail device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
TIGHTRAIL ROTATING DILATOR SHEATH
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key24598013
Report Number3007284006-2026-00079
Device Sequence Number15829320
Product Code DRE
UDI-Device Identifier00813132021658
UDI-Public(01)00813132021658(17)271013(10)0303604150
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150360
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number545-513
Device Catalogue Number545-513
Device Lot Number0303604150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC 0154 RV ICD LEAD.; BOSTON SCIENTIFIC 4462 RA PACING LEAD.; SPECTRANETICS LLD LEAD LOCKING DEVICES.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age79 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite